# SDR 07FDEA03489

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A53989317206
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON LOWER T-SECTION AT FRAME 92 BETWEEN STRG 21 LT TO STRG 21 RT.  REPAIR PERFORMED CUT OUT T-SECTION AND INSTALLING NEW PORTION OF T-SECTION AND A REPAIR ANGLE IAW EA 6-5319-95861 AND RAS/DAHAM/4020299/2005 ISSUE A.
